MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE

ROCHE DIAGNOSTICS CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE
Catalog Number 03003523001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer found the chloride electrode needed replacement.He checked the ise system and observed no issues, performed an ise performance check and all passed, and replaced the mixing tower.The customer changed the electrode and ran qc with results within the specified ranges.The investigation determined the service actions resolved the issue.H3 other text : na.
 
Event or Problem Description
There was an allegation of questionable ise indirect gen chloride results from cobas integra 400 plus analyzer serial number (b)(6).Sample 1 initial result was 141 mmol/l and was reported outside of the laboratory.The doctor called questioning the result.The repeat result was 109 mmol/l.On (b)(6) 2023, sample 2 initial result was 136 mmol/l and the repeat result was 108.The questionable result for this sample was not reported outside of the laboratory.The repeat results were believed correct.

Brand Name
CHLORIDE ELECTRODE
Common Device Name
ELECTRODE, ION-SPECIFIC, CHLORIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16896505
Report Number1823260-2023-01556
Device Sequence Number14987529
Product Code CGZ
UDI-Device Identifier08430215015353
UDI-Public08430215015353
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2023
Device Catalogue Number03003523001
Device Lot Number21530147
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown